MathSciNet Relay Station
MathSciNet bibliographic data
MR2955246 46H25 (47A13)
Guo, KunYu; Wang, PengHui Essentially normal Hilbert modules and $K$-homology IV: quasi-homogenous quotient modules of Hardy module on the polydisks. Sci. China Math. 55 (2012), no. 8, 1613–1626.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement